# SDR ASOA201000157

- Difficulty date: February 4, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 24,496 hours, 20,469 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR REMAINED DOWN AND LOCKED AFTER GEAR RETRACTION.  ACFT RETURNED TO DEPARTURE AFTER T/O -- EMERGENCY DECLARED.  REMOVED AND REPLACED NLD CENTERED/EXTENDED PROXIMITY SENSOR BRACKET, OPERATIONAL CKS GOOD, IAW CMM 32-20-04.
